Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

CYCLES OF CHARACTERISTIC MATRICES OF CELLULAR AUTOMATA WITH PERIODIC BOUNDARY CONDITION

Jae-Gyeom Kim

Abstract


In this note, we will investigate some relations among
powers of characteristic matrices of uniform cellular automata con-
figured with rule 102 and periodic boundary condition.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr